On large bipartite graphs of diameter 3

Feria-Purón, Ramiro, Miller, Mirka and Pineda Villavicencio, Guillermo 2013, On large bipartite graphs of diameter 3, Discrete mathematics, vol. 313, no. 4, pp. 381-390, doi: 10.1016/j.disc.2012.11.013.

Attached Files
Name Description MIMEType Size Downloads

Title On large bipartite graphs of diameter 3
Author(s) Feria-Purón, Ramiro
Miller, Mirka
Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Discrete mathematics
Volume number 313
Issue number 4
Start page 381
End page 390
Total pages 10
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2013-02-28
ISSN 0012-365X
Keyword(s) Science & Technology
Physical Sciences
Degree/diameter problem for bipartite graphs
Bipartite Moore bound
Large bipartite graphs
Language eng
DOI 10.1016/j.disc.2012.11.013
Indigenous content off
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123253

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 11 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 04 Jul 2019, 14:38:57 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.